# SDR YENA2023071800806

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOC. ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA REAR SPAR BTW RIB 11 PLUS 20 INCHES LH WING; ACCOMPLISHED REPAIR LOCATED LH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA # 57-0206-23 COVER REV.0 PLUS PART #1 THRU PART#3 AND AIRBUS RDAF #70593786/024/2023#A. TOOL USED CALIPER P/N:500-197-30, S/N:A21043178, DUE DATE:FEB-13-2024,CALIPER  P/N: 500-196-30, S/N: A21029144, DUE DATE: JUL-16-2023,EDDY CURRENT EQUIPMENT / ROTOTEST P/N: NORTEC600D, S/N: 210138103, DUE DATE: MAY-02-2024,ULTRASONIC THICKNESS GAGE, P/N: 45MG, S/N: 130064101, DUE DATE:OCT-12-2023,CALIPER P/N: 500-172-20, S/N: 11604090, DUE DATE: MAR-29-2024 ,CALIPER P/N: 500-197-30, S/N: A18135081, DUE DATE: JUL-19-2023,FLAPSPEED P/N: FPK-PRO-102B, S/N: PRO-3874, DUE DATE: DEC-21-2023, CALIPER PN: QD2R200, SN: 0718904645, DUE DATE: MAR-04-2024. ALL WORK ACCOMPLISHED ON AE NR 2023-331528 WO 2023-204/1.
